# SDR N6WA2016111602

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 30,262 hours, 21,963 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, HAD A BURNING ODOR  IN A COCKPIT,  CHECKED THE CIRCUIT BREAKERS AND NOTICE THAT 1 G10 BRAKER WAS OUT.  DECLARED AN EMERGENCY. INSPECTED FWD ELECTRONIC COMPARTMENT, NOSE GEAR BAY AND FLIGHT DECK COMPONENTS FOR EVIDENCE OF OVERTEMP, NONE FOUND. SUSPECT MAINTENANCE LIGHT SYSTEM AS SOURCE OF ODOR IAW AMM 05-21-00.
